# SDR SCNA20240309066

- Difficulty date: January 7, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N5261A
- Make and model: Boeing 737-83N
- Aircraft serial: 32348
- Aircraft time: 67,196 hours, 39,772 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 143A9495Y23
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD AT 500I THE LEFT RAIL, CENTER RAIL AND RIGHT RAIL WITH CORROSION.  REPLACED SUPPORT AND ANGLES P/N143A9495Y23, 143A9485-35 AND 143A9485-34 FWD CARGO COMPARTMENT AFT BULKHEAD AT STA 500I I-A-W B-737-800 SRM 51-10-02-0G-0 PARAG 9
